# SDR CA050527030

- Difficulty date: May 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, ENGINE TURBINE TEMPERATURE STEADILY INCREASED ACCOMPANIED BY A DECEASE IN COMPRESSOR SPEED.  THE CREW SHUT THE ENGINE DOWN IN-FLIGHT AND THE AIRCRAFT WAS DIVERTED.  SUBSEQUENT INSPECTION EVIDENCED COMPRESSOR SEIZURE.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
